Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



A further generalization of the Kakutani fixed theorem, with application to Nash equilibrium points

Author: I. L. Glicksberg
Journal: Proc. Amer. Math. Soc. 3 (1952), 170-174
MSC: Primary 56.0X
MathSciNet review: 0046638
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] G. Birkhoff, Lattice theory, Amer. Math. Soc. Colloquium Publications, vol. 25. MR 0123490 (23:A815)
  • [2] H. F. Bohnenblust and S. Karlin, On a theorem of Ville, Contributions to the theory of games, Annals of Mathematics Studies, No. 24. MR 0041415 (12:844c)
  • [3] S. Kakutani, A generalization of Brouwer's fixed point theorem, Duke Math. J. vol. 7 (1941) pp. 457-459. MR 0004776 (3:60c)
  • [4] J. F. Nash, Jr., Equilibrium points in N-person games, Proc. Nat. Acad. Sci. U.S.A. vol. 36 (1950) pp. 48-49. MR 0031701 (11:192c)
  • [5] J. von Neumann and O. Morgenstern, Theory of games and economic behavior, Princeton University Press, 1947. MR 0021298 (9:50f)
  • [6] J. V. Wehausen, Transformations in linear topological spaces, Duke Math. J. vol. 4 (1938) pp. 157-169. MR 1546041
  • [7] A. Tychonoff, Ein Fixpunktsatz, Math. Ann. vol. 111 (1935) pp. 767-776. MR 1513031

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 56.0X

Retrieve articles in all journals with MSC: 56.0X

Additional Information

Article copyright: © Copyright 1952 American Mathematical Society

American Mathematical Society